Anyone have constant lower abdomen pain on Citalopram (Celexa) or Trazadone?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

duder12
New Member


Date Joined Jan 2018
Total Posts : 16
   Posted 2/12/2018 2:21 PM (GMT -6)   
Hello,

I was one of the lucky or unlucky depending on how you put it people with IBS after nothing was found in colonoscopy and upper endo.

I was diagnosed with IBS a few months ago and saw some success with low fodmaps but recently started taking citalopram.

I've been on it for 2.5 weeks and have had constant lower abdomen pain even though I am on the low fodmap diet.
I also mentioned the Trazadone just in case but I don't think the pain flared up until the Citalopram.

I am just wondering if anyone saw this in the beginning of taking Citalopram (Celexa) and this is just an early side effect that my ibs is sensitive too?

Thanks!

lalalaland
New Member


Date Joined Feb 2018
Total Posts : 10
   Posted 2/14/2018 7:24 AM (GMT -6)   
Hello,

Go to the doctor. And tell them.

Because that medicament can help to the anxious and nervious, but not for the pain. you need at spasmoctyl or something similar there are in england.


Good luck
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, May 25, 2018 12:24 PM (GMT -6)
There are a total of 2,965,940 posts in 325,291 threads.
View Active Threads


Who's Online
This forum has 162991 registered members. Please welcome our newest member, bcm65.
428 Guest(s), 9 Registered Member(s) are currently online.  Details
Gemlin, Scaredy Cat, AnxietyKelller, Pratoman, bcm65, InTheShop, RobLee, OriolCarol, (Seashell)